MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ADAPTER HALL/JACOBS TO LG AO; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. ADAPTER HALL/JACOBS TO LG AO; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71177205
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that before surgery, there was rust on the inner part of the adapter.Adapter was opened over the tray and the entire tray had to be reprocessed because of the rust.Delay form 30 minutes to 1 hour.No confirmation of backup has been received.No impact or injury to patient reported.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
ADAPTER HALL/JACOBS TO LG AO
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9114227
Report Number1020279-2019-03471
Device Sequence Number3587150
Product Code HSX
UDI-Device Identifier03596010601681
UDI-Public03596010601681
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71177205
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1